# SDR DHL97804001

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3505154211
- Condition: Failed
- Location: Nr 3 Engine
- Component: 3051157040
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE LOSING OIL.  QUANITY DOWN TO 7.5.  REPLACED STARTER GARLOCK SEAL AND STARTER.  GROUND RAN, NO LEAKS NOTED.
